# SDR HALA2015062305017

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 10,345 hours, 1,577 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Air Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AT 65 KTS DUE TO F/O AIRSPEED INDICATION ERROR.  REPLACED F/O PITOT TUBE, NR 2 ADM AND HOSE.  OPS CHECK OK.
